CaltechAUTHORS
  A Caltech Library Service

Remarks on the redshift from nebulae

Zwicky, F. (1935) Remarks on the redshift from nebulae. Physical Review, 48 (10). pp. 802-806. ISSN 0031-899X. https://resolver.caltech.edu/CaltechAUTHORS:ZWIpr35c

[img]
Preview
PDF
See Usage Policy.

751Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:ZWIpr35c

Abstract

Some critical considerations are advanced, concerning the theory of the expansion of the universe. The main purpose of this paper is to indicate how a statistical theory can be developed which makes it possible to discuss in a very general way a number of features of the redshift of light through intergalactic space. In particular the problem of the width of spectral lines from distant nebulae is treated. Finally some observational tests are proposed which promise to throw new light on the problem of the redshift.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1103/PhysRev.48.802DOIUNSPECIFIED
Additional Information:©1935 The American Physical Society. Received 20 May 1935.
Issue or Number:10
Record Number:CaltechAUTHORS:ZWIpr35c
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:ZWIpr35c
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:5610
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:26 Oct 2006
Last Modified:02 Oct 2019 23:24

Repository Staff Only: item control page